MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE MODULE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER SEDLINE MODULE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 26499
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned module was evaluated.During evaluation the module passed all visual and functional testing.No errors or interruptions to measurements were observed and no loss of measurements with cable bending, and alarms were functional.The module was opened for internal inspection and no defects were observed.The patient cable passed continuity testing.The module was determined to be functioning as designed.
 
Event or Problem Description
The customer reported that the clinician's impression of the patient's state (moving) was not consistent with the patient state index values provided by the device.No consequences or impact to patient were reported.

Brand Name
SEDLINE MODULE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7656981
Report Number2031172-2018-00362
Device Sequence Number124093
Product Code MWI
UDI-Device Identifier00843997012898
UDI-Public00843997012898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26499
Device Catalogue Number9829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1